# SDR HNAA2016011500006

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 57,728 hours, 65,489 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 215258
- Condition: Odor
- Location: Primary
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FISH ODOR STRONG IN GALLEY AREA.  R & R PRIMARY INVERTER IAW 24-22-00.  OPS CHECKED GOOD.
